# SDR AALA970564

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BS 540, BELL FRAME CRACKED .50 INCH AT FASTENER HOLE BETWEEN STR 8 AND STR 9R.  ROUTED OUT CRACK AND INSTALLED DOUBLER PER SRM 53-10-4 PAGE 4 FIGURE 1.  TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
